# SDR DLM88980152

- Difficulty date: January 19, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N968DL
- Make and model: Doug MD-88
- Aircraft serial: 53161
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hyd Line
- Condition: Chafed
- Location: Rt Hyd Syst
- Stage of operation: AP
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

LOST RT HYS SYSTEM IN FLT.  FOUND PRESSURE FLEX LINE CHAFED THRU GOING TO HYD PRESSURE FILTER MODULE.  REPLACED LINE, LEAK CHECK GOOD.
